Aa
A
A
A
Close
Sexual Health Community
13.5k Members
1838686 tn?1324010389

low sex drive

iv always had a high sex drive but just recently in the past month my sex drive has seemed to dissapear i just started depo about 2 weeks ago and i havent had my period in a month my bf is worried because we used to have sex all the time and now we hardly ever have it only like 1 time every other week i dont know whats wrong and im kind of worried.
1 Responses
2011481 tn?1374266267
What side effects are possible with Depo-Provera?

Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent. The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of this medication with your doctor.

The following side effects have been reported by at least 1% of people taking this medication. Many of these side effects can be managed, and some may go away on their own over time.

Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.
•abdominal pain or cramping
•acne
•back ache
•breast swelling or tenderness
•brown spots on exposed skin, possibly long-lasting
•changes in menstrual bleeding: ◦increased amounts of menstrual bleeding occurring at regular monthly periods
◦heavier uterine bleeding between regular monthly periods
◦lighter uterine bleeding between menstrual periods
◦stopping of menstrual periods

•constipation
•decreased bone mineral density
•diarrhea
•dizziness
•fatigue
•heartburn
•hot flashes
•loss or gain of body, facial, or scalp hair
•loss of sexual desire
•mild headache
•mood changes
•nausea and vomiting
•nervousness
•pain or irritation at place of injection
•painful periods
•rapid heartbeat
•swelling of face, ankles, or feet
•trouble sleeping
•unusual tiredness or weakness

Although most of the side effects listed below don't happen very often, they could lead to serious problems if you do not check with your doctor or seek medical attention.

I think that should answer all of your questions.... good luck to you!
Have an Answer?
Top Sexual Health Answerers
139792 tn?1498589250
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449507972
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.